The Subsidiarity Bias in Regulation

Laffont, Jean-Jacques and Pouyet, Jérôme (2004) The Subsidiarity Bias in Regulation. Journal of Public Economics, 88 (1-2). pp. 255-283.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1850
Item Type: Article
Language: English
Date: January 2004
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 16:58
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:1850
URI: http://publications.ut-capitole.fr/id/eprint/14959

Available Versions of this Item

Actions (login required)

View Item View Item